# SDR SWIA200110137

- Difficulty date: August 20, 2001
- Submitted: August 30, 2001
- Operation: Air carrier
- Aircraft: N1117H
- Make and model: Emb EMB-120RT
- Aircraft serial: 120117
- Aircraft time: 29,947 hours, 36,588 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Connector
- Condition: Malfunctioned
- Location: Nr 2 Dpu
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON DESCENT WITH A/P SELECTED TO FIRST OFFICER AND ENGAGED, AIRCRAFT PITCHED OVER.  NO AURAL WARNING, NO LIGHTS ON MAP.  NOTED CAPTAIN'S RMI FLAGGED AT THE TIME OF HARD OVER.  REMOVED AND REPLACED NR 2 DPU CONNECTOR V1 AND V2.  DPU SYSTEM OPS CHECK GOOD IAW MM 34-23-00 AND AD.  SYSTEM OPS CHECK GOOD AT THIS TIME IAW 22-10-00.
